Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J. A notion of branching rank for semilattices with descending chain condition. Order. 1988;4:397-409.Edit
[2010-1] Almeida J. Presentations of Schutzenberger groups of minimal subshifts .Edit
Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a problem proposed by Pin. Theor. Inform. Appl.. 2005;39:1-29.Edit
[2011-31] Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups .Edit
Almeida J, Azevedo A. On regular implicit operations. Portugal. Math.. 1993;50:35-61.Edit
Almeida J, Costa JC, Zeitoun M. Iterated periodicity over finite aperiodic semigroups. European J. Combin.. 2014;37:115-149.Edit
Almeida J. Some key problems on finite semigroups. Semigroup Forum. 2002;64:159-179.Edit
Alvarez MJ, Labouriau IS, Murza A.. Limit cycles for a class of quintic Z_6-equivariant systems without infinite critical points. Bulletin of the Belgian Mathematical Society - Simon Stevin. 2014;(21):841-857.Edit
Alves JF, Vilarinho H. Strong stochastic stability for non-uniformly expanding maps. Ergodic Theory Dynam. Systems. 2013;33:647-692.Edit
Alves JF, Oliveira K, Tahzibi A. On the continuity of the SRB entropy for endomorphisms. J. Stat. Phys.. 2006;123:763-785.Edit
Alves JF. Statistical analysis of non-uniformly expanding dynamical systems Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro 2003.
Alves JF, Carvalho M, Siqueira J. Equilibrium states for impulsive semiflows. Journal of Mathematical Analysis and Applications. 2017;451(2):839-857.Edit
Alves JF, Carvalho M, Freitas JM. Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
[2005-32] Alves JF, Araújo V, Pacifico M., Pinheiro V.. On the volume of singular-hyperbolic sets .Edit
Alves JF, Pinheiro V. Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction. Adv. Math.. 2010;223:1706-1730.Edit
Alves JF, Luzzatto S, Pinheiro V. Markov structures and decay of correlations for non-uniformly expanding dynamical systems. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2005;22:817-839.Edit
[2004-14] Alves JF, Pinheiro V. Backward volume contraction for endomorphisms with eventual volume expansion .Edit
Alves JF. Stochastic behavior of asymptotically expanding maps. Discrete Contin. Dynam. Systems. 2001:14-21.
Alves JF. Invariant probability measures and non-wandering sets for impulsive semiflows. J. Stat. Phys.. 2014;157:1097-1113.
Alves JF, Schnellmann D. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc.. 2013;141:3943-3955.Edit
[2018-7] Alves JF, Pumariño A. Entropy formula and continuity of entropy for piecewise expanding maps .Edit
Alves JF, Dias CL, Luzzatto S. SRB measures for partially hyperbolic systems whose central direction is weakly expanding. J. Eur. Math. Soc. (JEMS). 2017;19:2911-2946.Edit
Alves JF, Araújo V, Vásquez CH. Stochastic stability of non-uniformly hyperbolic diffeomorphisms. Stoch. Dyn.. 2007;7:299-333.Edit
Alves JF, Araújo V. Random perturbations of nonuniformly expanding maps. Astérisque. 2003:xvii, 25-62.Edit
Alves JF, Carvalho M, Freitas JM. Statistical Stability and Continuity of SRB Entropy for Systems with Gibbs-Markov Structures. Comm. Math. Phys.. 2010;296:739-767.

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.